# SDR AALA2020052089021

- Difficulty date: May 17, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 16,606 hours, 7,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT DOOR CUT OUT LOWER SILL AT FR 68 AND S23R. REPAIRED SILL PER SRM 53-41-14-300-001 PRINCIPLE 7.
